Journal article icon

Journal article

Duality and optimality of auctions for uniform distributions

Abstract:

We develop a general duality-theory framework for revenue maximization in additive Bayesian auctions. The framework extends linear programming duality and complementarity to constraints with partial derivatives. The dual system reveals the geometric nature of the problem and highlights its connection with the theory of bipartite graph matchings. We demonstrate the power of the framework by applying it to a multiple-good monopoly setting where the buyer has uniformly distributed valuations for...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/16M1072218

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More from this funder
Name:
European Research Council
Grant:
European Union’s Seventh Framework Programme (FP7/2007-2013) / ERC grant agreement no. 321171
Publisher:
Society for Industrial and Applied Mathematics
Journal:
SIAM Journal on Computing More from this journal
Volume:
47
Issue:
1
Pages:
121–165
Publication date:
2018-01-24
Acceptance date:
2017-07-31
DOI:
EISSN:
1095-7111
ISSN:
0097-5397
Keywords:
Pubs id:
pubs:731306
UUID:
uuid:f42c1180-2e09-4ee2-898b-67856debc0f2
Local pid:
pubs:731306
Source identifiers:
731306
Deposit date:
2017-09-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP